feeling tired all the time

By BlackfootLisa Latest Reply 2011-10-15 04:48:26 -0500
Started 2011-10-14 17:49:47 -0500

46 year old male going to the Dr.every week at a VA hospital.my bp has been high every since I was 21 have been a diabetic for 15 years.Some times I just feel like my insides hurt.I use 30 units of Lantis evey day.And sometimes feel like I need to vomit my mouth selvates like I need to sometimes it passes some times it doesnt most of the time in the AM.I had test ran and all seems well but I am at stage 3 kidney damage.Any one elce have these problems.Wondering if this is my orgains brakeing down or just the natural progression of this crap or what any ideas are so welcome thanks so much I am asking the questions for my Loved one.

Tags: diabetes

2 replies

jayabee52 2011-10-15 04:48:26 -0500 Report

Howdy Lisa! WELCOME to DiabetecConnect!

I have had T2 for 16 years and I have had CKD since Nov 2006. I am corrently at stage 4 and about to be put on Dialysis again perhaps in a month or so, depending on the way my numbers look on my next blood test. I had my kidneys completely shut down due to an infection in Nov 2006 and was on dialysis for 10 months from that date.

And YES the tired all the time feeling can be caused by your kidney disease, but it is also a symptom of heart disease ( my bride had CHF when she was alive and she had that symptom also) So don't go by my suggestion.

Get your symptom checked out. It MIGHT be something you can actually do something about easily. The mother of my sons (my ex) had the feeling tired all the time and asked her Dr about it. After a blood test it was dermimed that she needed a B12 shot. He administered it in the office and she felt a lot better.

Please get it checked out!

Praying you will find out what it is and that it will easily be correctable.

Blessings to you and yours


Heather44118 2011-10-14 19:36:41 -0500 Report

I don't have this problem. Just wanted you to know that I am sorry you are going threw this. I hope things improve soon. good luck and god bless.